Thursday, November 29, 2007

Bad night and bad day.

Poor Cohen. He is so miserable. He's been throwing up since 3:00 in the morning. He's pretty much been crying the whole time too; other than when he's sleeping. The chemo is really making him nauseous. They are keeping up on his meds but it is only helping a little.
Here are the chemo treatments he is getting this time.
-Vincristine (just yesterday.) The nurse just pushed it in his iv over 5 min. The side effects are constipation, stomach pain, and hair loss.
-Doxorubicin (just yesterday.) It runs into the iv for 15 min. It is a red liquid so it makes his urine pink or red for 1-2 days. The side effects are nausea/vomiting, hair loss, low blood counts, and mouth sores.
-Cyclophosphamide (2 days.) It runs for 6 hours. The side effects are nausea/vomiting, loss of appetite, hair loss, and low blood counts.
Less common side effects of the Doxorubicin and Cyclophoshamide is heart damage. They said if anything it would be in the long run and could affect the squeeze of his heart. :o) We've been through heart defects with Kelsi so bring it on. JK. Hopefully it doesn't effect Cohen. We definitely don't need two heart transplants in the family.
I probably wont post another update until we get home tomorrow. He is not really letting me do much. I'm not sure when we are leaving either so plan on tomorrow evening.
Thanks everyone.
(This message was suppose to be posted on Wednesday Nov 28th but wouldn't. Sorry for the confusion.)

1 comments:

carolyn q said...

Oh, I was praying that he would sail throught this round as well as he did with the first. I am sorry he is so sick and having such a hard time with it. I can imagine how worn out you are too. I will continue to keep your family in my thoughts and prayers.
Hugs,
Carolyn

 
Design by Amanda @ BloggerBuster